# SDR SWIA201125892

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 17,902 hours, 15,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT AND RIGHT FORWARD EXTERIOR EMERGENCY LIGHTS ARE OUT.  (FLT 6626)  RELAMPED EMERGENCY LIGHT.
